Question about weight loss and PREDNISONE
I have had the worst time loosing weight. In fact I seem to just gain gain gain and gain :mad: I know that the prenisone tends to cause a lot of people problems with their weight. It's stressful to me. I am down to 5mgs a day. Althou I have been on way higher doses. Sometimes up over a 100m a day. That's when I packed on all the pounds. In fact I was up to 100 pounds over my normal 140 pound weight. I lost a lot of when my doses went down. :wink: Still, I am 60 pounds over weight. I have joined weight watchers in an effort to loose the pounds. I do as much physical activity as I can. While in flares I can't fo much in the way of exercise. I put an extra 10 to 15lbs during these times. This is also when I take extra prednisone. So my question is has anyone found a good way to combat this :?:Or am I just dommed to live a life over weight. I keep clothes in 4 sizes all for different doses of prednisone. I keep hoping to go off this med completly but chances are I won't ever. Any help will help a lot and thanks ahead of time, Lucy
prednisone and weight gain
i too know the tortures of the weight gain with prednisone. i personally did the atkins diet and exercised. i lost 50 pounds in less than 6 months. if your kidney function is normal this would be an excellent diet to speak to your doctor about. prednisone is really a pain in that area but as a whole it's one of the absolute BEST drugs in getting our flares down QUICKLY when you compare it to allllll the other drugs used to treat lupus. everything else takes a while to work-prednisone works pretty darn quick! i really hope this helps. good luck to you!